On the use of a modified Shapley value to determine the optimal size of a cartel

Rothschild, R (2001) On the use of a modified Shapley value to determine the optimal size of a cartel. Journal of Economic Behavior and Organization, 45 (5). pp. 37-47. ISSN 0167-2681

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Journal of Economic Behavior and Organization
Uncontrolled Keywords: /dk/atira/pure/subjectarea/aacsb/disciplinebasedresearch
Subjects:
Departments: Lancaster University Management School > Economics
ID Code: 43574
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 18:01
Refereed?: Yes
Published?: Published
Last Modified: 22 Jun 2019 03:47
URI: https://eprints.lancs.ac.uk/id/eprint/43574

Actions (login required)

View Item View Item